About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 943209, 6 pages
http://dx.doi.org/10.1155/2013/943209
Research Article

Growth of Meromorphic Solutions of Some -Difference Equations

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455000, China

Received 10 November 2012; Revised 6 January 2013; Accepted 17 January 2013

Academic Editor: Jesus Vigo-Aguiar

Copyright © 2013 Guowei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We estimate the growth of the meromorphic solutions of some complex -difference equations and investigate the convergence exponents of fixed points and zeros of the transcendental solutions of the second order -difference equation. We also obtain a theorem about the -difference equation mixing with difference.